# SDR EE4Y2023031017417

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER EWIS TASK IT WAS FOUND THE LH WING, EXTERNAL TOP SKIN PANEL 2 BETWEEN RIB10 AND RIB11 ON STRINGER16, SKIN WITH CORROSION. THE AREA WAS REPAIRED IAW AIRBUS DOSSIER 81173299. SEE COOPESA WORK ORDER A1N017, 5-22 FOR FURTHER DETAILS.
